| Catalog Number |
PDP149H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.An anesthesiologist used suture to suture subcutaneous tissue in postoperative patients, but during the operation, the problem of pulling off suture needle happened.Considering that this situation may affect the efficiency of suturing and the quality of wound healing, the physician immediately suspended the use of this batch of suture and replaced it with another type of suture to successfully complete the remaining suturing operations.After observation and confirmation, the malfunction of the device did not cause tissue damage, foreign body residue, or adverse effects on other treatment processes.No further information was provided.